# SDR HEEA968623

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043051
- Condition: Separation
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION ON THE TRAILING EDGE NEAR THE OUTBOARD END BEYOND THE MAX DEPTH ALLOWED. SENT TO COMPOSITE TECHNICS FOR INSPECTION AND REPAIR.
